RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 4(376), Pages 177–178 (Mi umn7151)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Strong asymptotics of zeros of polynomials orthogonal with respect to a complex-valued weight

S. P. Suetin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm7151

Full text: PDF file (339 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:4, 823–825

Bibliographic databases:

MSC: Primary 42C05; Secondary 41A21
Presented: А. Г. Сергеев
Accepted: 08.06.2007

Citation: S. P. Suetin, “Strong asymptotics of zeros of polynomials orthogonal with respect to a complex-valued weight”, Uspekhi Mat. Nauk, 62:4(376) (2007), 177–178; Russian Math. Surveys, 62:4 (2007), 823–825

Citation in format AMSBIB
\Bibitem{Sue07}
\by S.~P.~Suetin
\paper Strong asymptotics of zeros of polynomials orthogonal with respect to a~complex-valued weight
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 4(376)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn7151}
\crossref{https://doi.org/10.4213/rm7151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2358757}
\zmath{https://zbmath.org/?q=an:1147.30005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..823S}
\elib{http://elibrary.ru/item.asp?id=25787441}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 4
\pages 823--825
\crossref{https://doi.org/10.1070/RM2007v062n04ABEH004449}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251687100022}
\elib{http://elibrary.ru/item.asp?id=13534294}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38149073138}


Linking options:
  • http://mi.mathnet.ru/eng/umn7151
  • https://doi.org/10.4213/rm7151
  • http://mi.mathnet.ru/eng/umn/v62/i4/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “Strong asymptotics of polynomials orthogonal with respect to a complex weight”, Sb. Math., 200:1 (2009), 77–93  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:326
    Full text:91
    References:36
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019